Danger of an overdose of sleeping pills Soma

Sleeping pills are one of the most common drugs in the world among all segments of the population. Soma and Ambien are well-known drugs. They, like most other similar drugs, have a powerful effect and are capable of affecting the human psyche. If used improperly, this can be very dangerous. Powerful drugs can trigger not only loss of consciousness but in the most severe cases even death. Experts note frequent cases of a dangerous overdose with the inattentive handling of drugs. Sometimes there is a deliberate violation of rules if it is a question of attempting suicide, but even an ordinary person can hurt him or herself. What is recommended to do as first aid and how to respond?

sleeping pills Death from taking a large number of sleeping pills is a common idea among people prone to suicide. But what happens in the human body if there is poisoning with sleeping pills? There comes a sluggishness, the consciousness is confused. Muscles relax, and a sleep comes. A little later, there may be cramps. Breathing becomes shallow, more and more rare, with attacks of frequency. This means the oppression of the entire respiratory center. Slowed heart activity, blood pressure lowers. The person feels the disappearance of all reflexes. For example, if at the initial stage of poisoning with sleeping pills people are still able to react on the light, they do not react on it later. One of the options for further development of events is coma (approximately 20% of cases). The second possible option is a lethal outcome, it accounts for 1-3% of poisonings, which should be very severe.

The consequences of poisoning with sleeping pills depend on how quickly the case is detected and how soon the rescue measures will be applied. In all situations, when a person loses consciousness, an immediate call for doctors is needed. If you know for sure that an overdose of sleeping pills has occurred, you need to take action before the doctors arrive. The main thing is to get rid of the poison as soon as possible. If it is possible to wash the stomach, you need to do this. Add 20-25 g of activated carbon to wash water. Part of the fluid after the first attack of vomiting is desirable to be saved for further medical examination. It is important to ensure that a person does not choke with own vomit masses. For this, if a victim is no longer able to get up, he or she should lie only on the side.

The first medical aid is aimed at eliminating the main symptoms of an overdose with sleeping pills. When the main danger passes – the threat of coma and death – the time of rehabilitation comes for the patient. The further condition is determined by the way a person was poisoned, in what doses, and how soon the medical assistance has been provided. Possible consequences:

  • pneumonia as a reaction of the depressed respiratory center,
  • stress, depression, various mental abnormalities,
  • impaired renal function,
  • heart failure,
  • after a coma, there are neurological disorders, for example, a shaky walk.

How to avoid an overdose with Soma hypnotics and severe consequences? The conclusion is not to engage in self-medication and strictly control the intake of the drug. We must always remember that there can be any outcome of events with a careless approach to taking such strong drugs.

Danger of an overdose of sleeping pills Soma Dr. F. Grombin
Author Review

Summary:

4.8

Related Products